# SDR AALA202506209036

- Difficulty date: June 11, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FLOOR STRUCTURE SHEAR PLATE FR69 TO FR70 ABD STR23L IN PASSENGER CABIN, L=2.260 IN. MAINTENANCE REPLACED FLOOR STRUCTURE SHEAR PLATE ON FR69 TO FR70 AND STR 23L IN PASSENGER CABIN IAW SRM 51-72-11-911-001, A319 SRM 51-42-11-801, DWG D53474180 .
